I an not a drinker and have not been for most of my life I am 37 Yrs old. This means no alcohol not even the once a month drink. After recently going through a divorce I began drinking once a week, meaning a glass of wine here and there with friends at dinner etc. A few days ago I went out with some friends and drank way to much, 2 shots of Tequila and 2 long island Ice Teas. This is alot for me and I was super sick. Two days later 2 bruises showed up, one on the top of my thigh and the other on my inner arm. I asked the people I was with and I did not injure these areas at all. The bruises are not purple they are just very dark small patches. I am going to the doctor however I wanted to know if anyone else has experienced this before. Is my body just not use to the alcohol being in my system therefore it is thinning my blood to much? Thanks for any comments that you can provide.
Welcome to the MedHelp forum!
If you are a lady, and on birth control pills then alcohol could have aggravated the bruising that these pills can cause. The other possibility is a dip in Vit K following alcohol use. It an also be an allergic reaction to some ingredient such as yeast, preservative, gluten, coloring agent etc.
Hope this helps. Please let me know if there is any thing else and do keep me posted. Take care!
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.